# SDR AALA20120329004

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 312 TO 328 RIGHT BUTTLINE 12 FLOORBOARD SUPPORT UPPER SURFACE HAS AREAS OF CORROSION.  INSTALLED SERVICEABLE STABILIZER PER SRM 51-10-02-OG.
